Trefoil plumbing

Baader, Sebastian; Dehornoy, Pierre (2016). Trefoil plumbing. Proceedings of the American Mathematical Society, 144(1), pp. 387-397. American Mathematical Society 10.1090/proc/12561

[img]
Preview
Text
1308.5866.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (191kB) | Preview
[img] Text
S0002-9939-2015-12561-0.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (179kB) | Request a copy

We give a criterion for an open book to contain an n-times iterated Hopf plumbing summand. As an application, we show that fibre surfaces of positive braid knots admit a trefoil plumbing structure.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian and Dehornoy, Pierre

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

11 Oct 2017 15:20

Last Modified:

12 Oct 2017 15:59

Publisher DOI:

10.1090/proc/12561

BORIS DOI:

10.7892/boris.105323

URI:

https://boris.unibe.ch/id/eprint/105323

Actions (login required)

Edit item Edit item
Provide Feedback